deposit_your_work

Relations between the properties of a periodic function and the law of decrease of its fourier coefficients

Files in this item

Files Size Format View Description
article_RI122124.pdf 726.5Kb application/pdf Thumbnail article

Show full item record

Item Metadata

Title: Relations between the properties of a periodic function and the law of decrease of its fourier coefficients
Author: La Vallee Poussin, Charles Jean de, b. 1866
Translator: Evans, Griffith Conrad, 1887-
Series: The Rice Institute Pamphlet, Volume 12, Number 2
Issue: Issue 2
Date: 1925-04
Citation: La Vallee Poussin, Charles Jean de, b. 1866. (1925). "Relations between the properties of a periodic function and the law of decrease of its fourier coefficients." vol. 12. no. 2, pp. 124-144.
Description: Translated from the original French by Griffith Conrad Evans.
URI: http://hdl.handle.net/1911/8873

The following license files are associated with this item:

Rights and Usage

  • This material is in the public domain and may be freely used, with attribution given to Rice University. This work is licensed under a Creative Commons Attribution 3.0 Unported License.
    http://creativecommons.org/licenses/by/3.0/

This item appears in the following Collection(s)